Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hammerstein operators preserving disjointness

Author: A. V. Koldunov
Journal: Proc. Amer. Math. Soc. 123 (1995), 1083-1095
MSC: Primary 47B65; Secondary 46A40, 46B42, 47H99
MathSciNet review: 1212284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the problems of a multiplicative representation and of automatic continuity of linear and nonlinear operators preserving disjointness. The operators satisfying a modified Hammerstein condition are introduced and investigated. In §3 we develop a theory of quasi-linear disjointness-preserving Hammerstein operators. As an application we prove that a bijective disjointness-preserving operator between Banach lattices is a continuous d-isomorphism, thus answering in the affirmative a problem posed by Y. Abramovich in 1992. We also construct an example demonstrating that the completeness of the "departure" space cannot be omitted in general.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B65, 46A40, 46B42, 47H99

Retrieve articles in all journals with MSC: 47B65, 46A40, 46B42, 47H99

Additional Information

PII: S 0002-9939(1995)1212284-9
Keywords: Banach lattice, disjointness preserving operator
Article copyright: © Copyright 1995 American Mathematical Society